# SDR RAIA2010041900001

- Difficulty date: April 19, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 14,264 hours, 13,482 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING CLIMBOUT OF IAD, RECEIVED A RUDDER 1 & 2 SYSTEM INOP MESSAGE ON THE EICAS.  MAINTENANCE PERFORMED TROUBLESHOOTING IN ACCORDANCE WITH THE FIM AND FOUND THE CONDITION TO BE A TRANSITORY CONDITION.  THE RUDDER SYSTEM FUNCTIONED NORMALLY.
